skip to main content
Tipo de recurso Mostra resultados com: Mostra resultados com: Índice

Exponential dichotomies, the shadowing lemma and homoclinic orbits in Banach spaces; Exponential dichotomies, the shadowing lemma and homo clinic orbits in Banach spaces

Henry, Daniel B.

Resenhas do Instituto de Matemática e Estatística da Universidade de São Paulo; v. 1, n. 4 (1994); 381-401

Universidade de São Paulo. Instituto de Matemática e Estatística 2014-03-17

Acesso online

Buscando em bases de dados remotas. Favor aguardar.